Correction: Yalcin, F.; Simsek, Y. A New Class of Symmetric Beta Type Distributions Constructed by Means of Symmetric Bernstein Type Basis Functions.

Yalçın F., Şimşek Y.

SYMMETRY, vol.12, no.2, pp.282, 2022 (ESCI)

  • Publication Type: Article / Technical Note
  • Volume: 12 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.3390/sym14020282
  • Journal Name: SYMMETRY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Index Islamicus, zbMATH
  • Page Numbers: pp.282
  • Akdeniz University Affiliated: Yes